# SDR DALA13015613211

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR16 TO FR24, Y254 UPPER FLANGE HAS CORROSION AND SCRIBE LINE.  BLENDED AREA IAW SRM 51-74-00, L=2.2" W=1.850" D=0.036 FOUND OUT OF LIMITS IAW SRM 53-11-14, FIG 106.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
